# SDR HDNA201502110003

- Difficulty date: February 11, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N474LF
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9301
- Aircraft time: 1,135 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 1,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING INSPECTIONS IN TAIL CONE ON FRAME AT STATION X6616 3 O'CLOCK POSITION LOOKING IN TAIL CONE.  REPAIR COMPLETED IAW FORM 8110-3 AHI15-026 DATED 1-29-2015, HELICOPTERS GMBH FORM ESDM-09 01-02, RDAS-AHI1500102 REV C DATED 01-29-2015, REPAIR DOCUMENT AHI2015-0003 REV A DATED 01-14-2015.
